# SDR QXEA2018092800354

- Difficulty date: September 28, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 4,172 hours, 2,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MAIN CABIN DOOR MOVEMENT IS RESTRICTED AND MAKES SQUEAKING NOISE WHEN MOVED. REMOVED FROM SERVICE. LUBRICATED FWD PASSENGER DOOR CHAIN AS PER E175 AMM TASK 52-11-22-600-802-A.  NO MORE SQUEAKING PRESENT.  NO OTHER VISUAL DEFECTS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
